# SDR FDEA201102220690

- Difficulty date: February 22, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 42,379 hours, 21,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53772998202
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AT UPPER HINGE CUT OUT AREA FOUND NR 9 HINGE FROM FWD WITH WORN HINGE STOP FITTING. WORN ANGLE STOP FITTING AT FORWARD CARGO DOOR UPPER HINGE CUT-OUT AREA NR 9   REPLACED PER EA 6-5340-147605.   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
